# SDR VQI2013F00030

- Difficulty date: August 26, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N626VA
- Make and model: Airbus A320-214
- Aircraft serial: 2830
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREW NOTED L1 DOOR GUST LOCK WOULD NOT ENGAGE WHEN THE DOOR WAS OPENED UPON ARRIVAL AT DESTINATION.  MX TECH EVALUATED AND RE-ALIGNED THE NYLON BUSHING.  THE L-1 GUST LOCK OPERATED NORMALLY IAW AMM 52-10-00-06.  THE ACFT DEPARTED AND NO FURTHER DISCREPANCIES WERE NOTED.  PRIOR TO FLIGHT, ANOTHER DOOR ISSUE WAS ENCOUNTERED AND RMA 613 WAS CREATED AND IMPLEMENTED.  ON 8-30-13 THE L1 DOOR BUSHING WAS REPLACED AND NO FURTHER ISSUES WITH THE L1 DOOR FOLLOWED.
